# SDR AALA201704039015

- Difficulty date: April 1, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 57,319 hours, 24,749 cycles
- System (JASC): 4990 · APU Oil System
- Part: Cap
- Part number: 38633742
- Condition: Damaged
- Location: Apu Oil Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

ODOR, OUT OF 10000 FT DURING DESCENT.  FOUND APU OIL FILLER CAP NOT LOCKED, POSSIBLY DAMAGED.  REMOVED AND REPLACED APU FILLER CAP.  AIRCRAFT WAS GROUNDED.
